# SDR HALA2011101000449

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,589 hours, 18,229 cycles
- Engine: Pwa PW4060
- Engine time: 29,745 hours, 5,571 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RIGHT ENGINE OIL LEAK ON FAN BLADES.  LEAK CHECKED OK IAW AMM 71-08-00.
